PDA

View Full Version : Side Effect



dajaney
03-15-2011, 09:54 PM
Kinda gross question for ya all. I'm taking Opti-Men and Fish oil, plus some Whey Protein. Today I did not drink much water at all (rest day) and my urine was like a radioactive yellow/green. I'm talking glow in the dark and neon :D

Is this from not drinking enough water or something else?

***8ness8***
03-15-2011, 10:01 PM
nope... that would be from the opti-men... thats what high doses of certain b vitamins can do... I believe it's the B12.... nothing to worry about

powercage
03-15-2011, 10:06 PM
Youll be fine

RugbyTank
03-15-2011, 10:29 PM
As long its not red or brown you're pretty much in the clear.

Other colors are more than likely to be foods/medications
and since you noticed it right after taking Opti-men it means you're aware of your own health which is great.
Example : Viagara has been known to turn urine blue

dajaney
03-16-2011, 07:37 AM
Thanks everyone. I will stop worrying then.